MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS MAGEC SYSTEM; GROWING ROD SYSTEM- MAGNETIC ACTUATION

NUVASIVE SPECIALIZED ORTHOPEDICS MAGEC SYSTEM; GROWING ROD SYSTEM- MAGNETIC ACTUATION
Catalog Number MAGEC ERC2
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation, photographs provided confirm the alleged event.No root cause can be identified at this time.
 
Event or Problem Description
Information was received that a patient had suffered a burn with the electronic remote controller (erc).As per the surgeon, the skin was a bit red after the distraction session.Reportedly, images provided by the mother revealed a burn on the skin and clear liquid coming out of the affect area.The surgeon prescribed antibiotic and a pico medical device.

Brand Name
MAGEC SYSTEM
Common Device Name
GROWING ROD SYSTEM- MAGNETIC ACTUATION
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS
101 enterprise dr
aliso viejo CA 92656
MDR Report Key10146667
Report Number3006179046-2020-00332
Device Sequence Number19412790
Product Code PGN
UDI-Device Identifier00812258022860
UDI-Public812258022860
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K171791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMAGEC ERC2
Device Lot Number9050313
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;